The singular braid monoid embeds in a group

Fenn, Roger, Keyman, Ebru and Rourke, Colin (1998) The singular braid monoid embeds in a group. Journal of Knot Theory and Its Ramifications, 7 (7). pp. 881-892. ISSN 0218-2165

Full text not available from this repository.

Abstract

We prove that the singular braid monoid of [2] and [5] embeds in a group. This group has a geometric interpretation as singular braids with two type of singularities which cancel.

Item Type: Article
Keywords: Singular braid; monoid; embedding in group
Schools and Departments: School of Mathematical and Physical Sciences > Mathematics
Depositing User: Roger Fenn
Date Deposited: 06 Feb 2012 18:52
Last Modified: 17 Sep 2012 12:08
URI: http://sro.sussex.ac.uk/id/eprint/18712
📧 Request an update